zbMATH — the first resource for mathematics

Polynomially positive definite sequences. (English) Zbl 0486.44004

44A60 Moment problems
Full Text: DOI EuDML
[1] Akhiezer, N.I.: The classical moment problem. Edinburgh: Oliver and Boyd 1965 · Zbl 0135.33803
[2] Atzmon, A.: A moment problem for positive measures on the unit disc. Pac. J. Math.59, 317-325 (1975) · Zbl 0319.44009
[3] Berg, C., Christensen, J.P.R., Jensen, C.U.: A remark on the multidimensional moment problem. Math. Ann.243, 163-169 (1979) · Zbl 0416.46003 · doi:10.1007/BF01420423
[4] Berg, C., Maserick, P.H.: Exponentially bounded positive definite functions. To appear in III. J. Math. · Zbl 0519.43005
[5] Devinatz, A.: Integral representations of positive definite functions. Trans. A.M.S.74, 56-77 (1953) · Zbl 0052.33801 · doi:10.1090/S0002-9947-1953-0052691-0
[6] Haviland, E.K.: On the momentum problem for distribution in more than one dimension. Am. J. Math.57, 562-568 (1935) · Zbl 0013.05904 · doi:10.2307/2371187
[7] Haviland, E.K.: On the momentum problem for distribution functions in more than one dimension. II. Am. J. Math.58, 164-168 (1936) · Zbl 0015.10901 · doi:10.2307/2371063
[8] McGregor, J.L.: Solvability criteria for certain N-dimensional moment problems. J. Approximation Theory30, 315-333 (1980) · Zbl 0458.41025 · doi:10.1016/0021-9045(80)90034-9
[9] Polya, G., Szegö, G.: Problems and theorems in analysis, Vol. II. Die Grundlehren der mathematischen Wissenschaften, Bd. 216. Berlin, Heidelberg, New York: Springer 1976 · Zbl 0311.00002
[10] Schaefer, H.H.: Topological vector spaces. Graduate Texts in Mathematics, Vol. 3. Berlin, Heidelberg, New York: Springer 1971 · Zbl 0212.14001
[11] Shohat, J.A., Tamarkin, J.D.: The problem of moments. Mathematical Surveys. Vol. 1. New York: American Mathematical Society 1943 · Zbl 0063.06973
[12] ?vecov, K.I.: On Hamburger’s moment problem with the supplementary requirement that masses are absent on a given interval. Commun. Soc. Math. Kharkov16, 121-128 (1939) (in russian)
[13] Wright, F.M.: On the backward extension of positive definite Hamburger moment sequences. Proc. A.M.S.7, 413-422 (1956) · Zbl 0071.32703 · doi:10.1090/S0002-9939-1956-0080175-0
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.